| Model Number |
M00537260 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).A visual evaluation of the advanix pancreatic stent was performed.It is was revealed that the pigtails section of the stent were found to be kinked, confirming the reported event.A manufacturing inspection was performed to assure that the devices met all the manufacturing specifications.Based on the product analysis, there is no control on how the units are handled in the field.Taking into consideration the returned device conditions and the information available, the failures found (stent bent/kink) is assigned as the most probable conclusion code classification of unintended use error caused or contributed to the event.This is defined as the interaction between the user and device, or sample, caused or contributed to the error.This includes the unintended inappropriate use of the device and incorrect sample preparation.Therefore the most probable root cause for this event is "unintended use error caused or contributed to event".A review of the device history record (dhr) was performed, no anomalies were found.
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during a procedure, performed on (b)(6), 2019.According to the complainant, during the procedure, when they attempted to load the stent onto the naviflex7fr, it was difficult for them to set up or prepare.When replaced with another of the same delivery system, it mounted smoothly and the procedure was completed.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation results; pancreatic stent kinked.
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during a procedure, performed on (b)(6) 2019.According to the complainant, during the procedure, when they attempted to load the stent onto the naviflex7fr, it was difficult for them to set up or prepare.When replaced with another of the same delivery system, it mounted smoothly and the procedure was completed.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation results; pancreatic stent kinked.
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Problem code 2976 captures for the investigation results of pancreatic stent kinked.Updated product analysis: a visual evaluation of the advanix pancreatic stent was performed.It was revealed that the pigtails section of the stent were found to be kinked, confirming the reported event.The failure found (stent kinked in the distal pigtail) is an issue that could have been geerated by the manipulation of the device by the user and/or any force applied to the device.This device condition can affect the functionality of the device since this type of defects do not allow the device to perform its function as expected.There are manufacturing inspections in place to assure that the devices meet specifications such as final stent inspection, however, there is no control how the units are handled in the field therefore the most probable root cause for this event is "adverse event related to procedure".A review of the device history record (dhr) was performed, no anomalies were found.